# SDR FDEA200906041910

- Difficulty date: June 4, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340085207
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON TOP SKIN RT WING RIB 13-14, STRINGER 20, RIVETS NOT CORRECT INSTALLED.  REPAIR PERFORMED IAW DWG R573-40251 ISS. C, BUSHING REPAIR, APPROVED BY RAS/BAE/1010098/009 ISS A AND EA 6-5710-129197.
